MAUDE Adverse Event Report: ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 07/15/2024, it was reported by a distributor via (b)(4) that an ar-3371-4000 sheath body's trocar is broken.This occurred during a case.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19960957
Report Number1220246-2024-07134
Device Sequence Number21033530
Product Code NBH
UDI-Device Identifier00888867030145
UDI-Public00888867030145
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Device Catalogue NumberAR-3371-4000
Device Lot Number1576283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer06/08/2025
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown